# SDR SWAA2021082525849

- Difficulty date: October 26, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 532 EB HAS EVIDENCE OF CORROSION / REPLACED PANEL WITH SERVICABLE PANEL T0 BE INSTALLED ON W/O 698428
